# SDR AALA20050805

- Difficulty date: December 5, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- System (JASC): 5280 · Landing Gear Doors
- Part: Pad
- Condition: Inoperative
- Location: Gear Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - DURING APPROACH EXTENDED LANDING GEAR AND GEAR DOOR OPEN REMAINED ILLUMINATED.  TOWER ADVISED GEAR DOORS MAIN WRE OPEN.  WENT AROUND AND ACCOMPLISHED GEAR DOOR OPEN LIGHT QRH, NO HELP.  REPLACED BOTH MAIN LANDING GEAR DOOR PADS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
